# SDR ASOA2012090702169

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,156 hours, 22,525 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CENTER OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT BULB IAW AMM 33-51-21, OPS CHECKED GOOD.
